CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
Savanna1 Views: 53,293
Published: 14 years ago
 
This is a reply to # 69,720

Re: Mirena IUD Side Effects


Hello everyone. How blessed do I feel to know that im not tripping these side effects is something everyone is feeling and the doctors are just lying. I had my IUD put in the 3rd of March and have been bleeding ever since. I too was told that this was a wonderful form of birth control. It has been nothing but dreadful since. My question is after having the IUD removed what is another good birth control. I was on Depo but the docs told me that it was bad for you, and I cant remember the pill for the life of me. I heard the patch takes your hair out, so whats left?

Savanna
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.469 sec, (1)